# SDR ASAA1058464

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,450 hours, 1,924 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11212
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 6,450 hours, 1,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL OFF AT FL 360 NOTICED DUCT PRESSURE SPLIT RIGHT 42 LEFT IS 15 WHEN THRUST REDUCED LEFT PRESSURE INCREASES TO 18 PSI NO OTHER ANOMALY’S IDLE THRUST DESCENT SHOWS 18 PSI ON BOTH.  REMOVED AND REPLACED LT ENG PRSOV REF AMM 36 11 04 LEAK CHECK AND FUNCTIONAL CHECKS GOOD.  ALSO PERFORMED ENGINE IDLE RUN CHECK NO DUCT SPLIT NOTED.
